MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT
Catalog Number AVSM10060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 11/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiration date: 08/2022) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported through the results of a clinical trial that one year, six months, and eighteen days post a stent graft placement in the cephalic vein at cephalic vein arch via the left upper arm, the subject developed cephalic vein restenosis which required an arteriovenous access circuit reintervention due to pulsatility and two large aneurysm.It was further reported that standard percutaneous transluminal balloon angioplasty procedure was performed to treat pulsatility and two large aneurysm.Treatment reintervention was successful, no new access created, and the outcome of arteriovenous access circuit reintervention was resolved.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.Investigation summary: the stent remains implanted.No x-ray images were provided for evaluation.There was no specific device deficiency reported.No indication for irregular stent placement was reported.Pre and post dilation was performed.Based on the information available the investigation is closed with inconclusive result.There was no reported device deficiency; a root cause for the adverse event could not be determined.Labeling review: relevant labeling applicable for this product was reviewed; it was found that the instructions for use sufficiently address the potential risk associated with the use of the covera vascular covered stent.Based on the instructions for use complications and adverse events may include the usual complications associated with endovascular stent and covered stent placement and dialysis shunt revisions, which includes obstruction of flow and restenosis of the target vessel.H10: d4 (expiration date: 08/2022).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of a clinical trial that one year, six months, and eighteen days post a stent graft placement in the cephalic vein at cephalic vein arch via the left upper arm, the subject developed cephalic vein restenosis which required an arteriovenous access circuit reintervention due to pulsatility and two large aneurysms.It was further reported that standard percutaneous transluminal balloon angioplasty procedure was performed to treat pulsatility and two large aneurysms.Treatment reintervention was successful, no new access created, and the outcome of arteriovenous access circuit reintervention was resolved.The current status of the patient is unknown.

Brand Name
COVERA VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19104516
Report Number9681442-2024-00087
Device Sequence Number18044165
Product Code PFV
UDI-Device Identifier00801741106392
UDI-Public(01)00801741106392
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAVSM10060
Device Lot NumberANEV3052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2024
Supplement Date Received by Manufacturer07/10/2024
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight98 KG
Patient EthnicityHispanic